# SDR PLGA970529

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 3150 · Central Warning
- Part: Ctot Panel
- Part number: 7239060503
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4503 - WHILE TAXIING FOR TAKEOFF, THE AUTO COARSEN LOW MODE FAILED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE PROBLEM.  THE CTOT PANEL WAS REPLACED AS PRECAUTIONARY MAINTENANCE.  (M)
